Cortisone steroid injections side effects

Although generally well tolerated, there are risks involved with a steroid injection. Infection and bleeding are risks with any injection. Though rare, a “flare” of increased pain after the injection can also occur. This flare generally subsides within 3 days. If this happens to you, call your doctor. Steroid injections can also raise your blood glucose level for a few days so if you have diabetes, you should discuss this potential risk with your doctor. There are other risks involved. For example, if you are on a blood thinner like warfarin, you may need to discontinue it prior to the injection.

Cortisone steroid injections side effects

cortisone steroid injections side effects

Media:

cortisone steroid injections side effectscortisone steroid injections side effectscortisone steroid injections side effectscortisone steroid injections side effectscortisone steroid injections side effects